# SDR HALA2023051000025

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 37,253 hours, 58,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - PSEU FAIL ALERT IN FLIGHT. REMOVED AND REPLACED NLG LOCK PROX SENSOR PER 32-61-03. SENSOR TEST GOOD (5742). NS. OK FOR SERVICE.
